Suggest treatment for Phenytoin poisoning
Yes, but it will take some time.
Hello and thanks for using HCM.
I have read your question and understand your concerns.
Since your wife's Doctor ordered rehabilitation, it means that the acute phase of the Dilantin toxicity passed.
Rehabilitation is necessary to improve and monitor equilibrium, vision and speech problems caused by phenytoin poisoning.
Most patients with phenytoin toxicity symptoms do well in a couple of weeks, so, it will take some time to improve.
Hope you found the answer helpful.
Let me know if I can assist you further.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Poison oak treatment on penis
- Symptoms and treatment of barbiturate poison
- Suggest treatment for food poisoning
- Eye poisoning treatments
- Toilet cleaner poisoning treatment
- Suggest treatment for vomiting due to food poisoning
- Food poisoning treatment chart
- Poison treatment chart
- Treatment for semen poisoning
- Phenytoin poisoning
- What causes tingling and pins and needle sensation on the left side of...
- What causes numbness in feet and ankles?
- What causes mouth spots and pit in forehead?
- What causes tingling feeling in shoulder?
- Suggest treatment for panic attacks, non functional rectum and memory loss
- What causes numbness in the right side of foot and leg?
- What causes burning sensation and tingling in hands and feet?
- What does my CT scan suggest?
- What causes shortness of breath in a patient with fibromyalgia?
- What causes severe muscle twitches at night in shoulders and arms?